Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 18, Number 3

All articles in this issue are freely accessible.

On the asymptotic behavior of solutions of an $nth$-order nonlinear equation
Phil Locke.
Proc. Amer. Math. Soc. 18 (1967), 383-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212293
The asymptotic behavior of a solution of the third order linear differential equation
J. D. Schuur.
Proc. Amer. Math. Soc. 18 (1967), 391-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0216101
An elementary proof of integration by parts for the Perron integral
Louis Gordon and Sim Lasher.
Proc. Amer. Math. Soc. 18 (1967), 394-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210841
Some nonlinear Tauberian theorems
Harry Pollard.
Proc. Amer. Math. Soc. 18 (1967), 399-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219946
Dual functions and heat expansions
L. R. Bragg.
Proc. Amer. Math. Soc. 18 (1967), 402-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213825
On iterates of continuous functions on a unit ball
Haskell Cohen and Jack Hachigian.
Proc. Amer. Math. Soc. 18 (1967), 408-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0211167
Growth estimates of convex functions
Mark Finkelstein.
Proc. Amer. Math. Soc. 18 (1967), 412-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214749
A proof of the power series expansion without differentiation theory
A. J. Macintyre and W. John Wilbur.
Proc. Amer. Math. Soc. 18 (1967), 419-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214789
Projective topological groups
C. E. Hall.
Proc. Amer. Math. Soc. 18 (1967), 425-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212119
Asymptotic expansions in a nonhomogeneous differential equation
Thomas G. Hallam.
Proc. Amer. Math. Soc. 18 (1967), 432-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212292
On Gronwall’s inequality
S. C. Chu and F. T. Metcalf.
Proc. Amer. Math. Soc. 18 (1967), 439-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212529
Equations equivalent to nonlinear differential equations
Joseph F. deSpautz and Robert A. Lerman.
Proc. Amer. Math. Soc. 18 (1967), 441-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210965
A limit-point criterion for nonoscillatory Sturm-Liouville differential operators
Herbert Kurss.
Proc. Amer. Math. Soc. 18 (1967), 445-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213640
On Carleman integral operators
György I. Targonski.
Proc. Amer. Math. Soc. 18 (1967), 450-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215139
The minimum miss distance problem
T. F. Bridgland and J. S. Hinkel.
Proc. Amer. Math. Soc. 18 (1967), 457-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221355
Orthogonal series and probability
Dan Eustice.
Proc. Amer. Math. Soc. 18 (1967), 465-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212482
Simultaneous Chebyshev approximation of functions on an interval
Charles B. Dunham.
Proc. Amer. Math. Soc. 18 (1967), 472-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212463
Creative and weakly creative sequences of r.e. sets
V. D. Vuckovic.
Proc. Amer. Math. Soc. 18 (1967), 478-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213235
On a paper of Phelps
Robert Sine.
Proc. Amer. Math. Soc. 18 (1967), 484-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0211270
Bounded polymeasures and associated translation commutative polynomial operators
David R. Brillinger.
Proc. Amer. Math. Soc. 18 (1967), 487-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212553
A note on Bernstein polynomial type approximations
D. H. Tucker.
Proc. Amer. Math. Soc. 18 (1967), 492-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214995
Functions whose higher powers are orthogonal to a given function
Burton Randol and Neil Rickert.
Proc. Amer. Math. Soc. 18 (1967), 495-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210838
An unbounded inverse property in the algebra of absolutely convergent Fourier series
James D. Stafney.
Proc. Amer. Math. Soc. 18 (1967), 497-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213822
On the closure of the numerical range of an operator
S. K. Berberian and G. H. Orland.
Proc. Amer. Math. Soc. 18 (1967), 499-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212588
An inequality for probabilities
D. A. Dawson and D. Sankoff.
Proc. Amer. Math. Soc. 18 (1967), 504-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0211424
Lebesgue measure of parts for $R(X)$
Donald R. Wilken.
Proc. Amer. Math. Soc. 18 (1967), 508-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0216297
On the existence of slices for transformation groups
Hsin Chu.
Proc. Amer. Math. Soc. 18 (1967), 513-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212126
On the proximal relation being closed
Harvey B. Keynes.
Proc. Amer. Math. Soc. 18 (1967), 518-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212780
Steenrod representability of stable homology
Peter S. Landweber.
Proc. Amer. Math. Soc. 18 (1967), 523-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229241
Which multiplicative sequences are modified Chern classes?
Arunas Liulevicius.
Proc. Amer. Math. Soc. 18 (1967), 530-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212832
Kernels of free abelian representations of a link group
C. B. Schaufele.
Proc. Amer. Math. Soc. 18 (1967), 535-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0211393
Clans on group-supporting spaces
J. Selden and B. Madison.
Proc. Amer. Math. Soc. 18 (1967), 540-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214696
A simple proof of a theorem of Isbell
A. Kruse.
Proc. Amer. Math. Soc. 18 (1967), 546-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0211385
A note on the Galois theory of linear homogeneous difference equations
Charles H. Franke.
Proc. Amer. Math. Soc. 18 (1967), 548-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210693
A note on absolutely free algebras
K.-H. Diener and G. Grätzer.
Proc. Amer. Math. Soc. 18 (1967), 551-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0211932
The weak radical of a ring
Kwangil Koh and A. C. Mewborn.
Proc. Amer. Math. Soc. 18 (1967), 554-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213388
Grothendieck groups and divisor groups
Robert M. Fossum.
Proc. Amer. Math. Soc. 18 (1967), 560-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217148
Linear transformations that preserve the permanent
Peter Botta.
Proc. Amer. Math. Soc. 18 (1967), 566-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213376
A short and elementary proof that a product of spheres is parallelizable if one of them is odd
E. B. Staples.
Proc. Amer. Math. Soc. 18 (1967), 570-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219082
On convex combinations of Blaschke products
R. C. Sine.
Proc. Amer. Math. Soc. 18 (1967), 571-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0211271
Representations of polycyclic groups
Richard G. Swan.
Proc. Amer. Math. Soc. 18 (1967), 573-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213442